# SDR AALA202507313187

- Difficulty date: July 29, 2025
- Submitted: July 31, 2025
- Operation: Air carrier
- Aircraft: N943AN
- Make and model: Boeing 737823
- Aircraft serial: 30599
- Aircraft time: 68,890 hours, 29,152 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTANDENT REPORTED BOTH FRONT FLASHLIGHTS INOPERATIVE. REMOVED AND REPLACED EMERGENCY FLASHLIGHT BATTERIES. PER AMM 25-64-00.
